# SDR UALA2012113006872

- Difficulty date: November 29, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 63,608 hours, 23,585 cycles
- Engine: Iae V2527A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 790425A6
- Part serial: 1076
- Condition: Locked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS SPARKS FROM NR 2 ON STARTUP.  FOUND STARTER LOCKED, REPLACE STARTER REF AMM.
